On Averaging Sets.
Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 69-78
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
averaging sets, quadrature formulas, Newton iteration, numerical calculations, d-dimensional spherical t-designs
@article{MOMA_1991__111_1_178511,
author = {Gerold Wagner},
title = {On {Averaging} {Sets.}},
journal = {Monatshefte f\"ur Mathematik},
pages = {69--78},
year = {1991},
volume = {111},
number = {1},
zbl = {0721.65011},
url = {http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178511/}
}
Gerold Wagner. On Averaging Sets.. Monatshefte für Mathematik, Tome 111 (1991) no. 1, pp. 69-78. http://geodesic.mathdoc.fr/item/MOMA_1991__111_1_178511/